# SDR FDEA2019101762673

- Difficulty date: October 16, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 33,854 hours, 23,717 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182N30022
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE HORIZONTAL STABILIZER EXTERIOR UPPER SKIN ALONG FRONT SPAR LOOSE AND  AND FLAKING PAINT WITH BARE METAL AS MARKED. COMPLIED WITH EA # F-5510-T0350281  P1. TITLE: STABILIZES-HORIZON STABILIZER-RH   HORIZONTAL STABILIZER FWD TORQUE BOX UPPER SKIN BLEND REPAIR.
